Robust stabilization and disturbance attenuation of switched linear parameter-varying systems in discrete time

Ji Woong Lee, Geir E Dullerud

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

Nonconservative analysis of discrete-time switched linear parameter-varying systems is achieved via switching path-dependent Lyapunov and Kalman-Yakubovich-Popov inequalities. Exact convex conditions for the synthesis of a class of state-feedback controllers are then expressed in terms of nested unions of linear matrix inequalities. The resulting controllers are robust in the sense that their coefficients depend solely on a finite number of the most recent past modes and parameters, but not on the current mode or parameter.

Original languageEnglish (US)
Title of host publicationControl of Linear Parameter Varying Systems with Applications
PublisherSpringer US
Pages157-179
Number of pages23
Volume9781461418337
ISBN (Electronic)9781461418337
ISBN (Print)1461418321, 9781461418320
DOIs
StatePublished - Apr 1 2012

ASJC Scopus subject areas

  • Engineering(all)
  • Computer Science(all)

Fingerprint Dive into the research topics of 'Robust stabilization and disturbance attenuation of switched linear parameter-varying systems in discrete time'. Together they form a unique fingerprint.

Cite this